# SDR HEEA0011434

- Difficulty date: October 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N45RP
- Make and model: Bell 206L-1
- Aircraft serial: 45521
- System (JASC): 2312 · VHF Communications System
- Part: Transmitter
- Part number: 063100700
- Condition: Inoperative
- Location: Cockpit Vhf
- Component: KTR993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER INOPERATIVE.
